Alert archive / California / River Flood Watches in 2016

River Flood Watch 6, NWS Eureka, CA

March 11, 2016Mendocino County, California

NWS Eureka, CA issued this river flood watch at Mar 11, 2016, 3:26 PM PST for Mendocino County, California. It took effect at Mar 13, 2016, 9:00 PM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 11, 2016, 3:26 PM PST (23:26 UTC)
In effect from
Mar 13, 2016, 9:00 PM PDT
Expired
Mar 13, 2016, 9:02 AM PDT
In force
Issued by
NWS Eureka, CA
Flood severity
None

County Mendocino County, CA

The radar

The Eureka (Bunker Hill) radar (KBHX), 139 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Navarro River near Navarro (NVRC1). The gauge peaked at 22.63 ft at Mar 14, 2016, 2:00 AM PDT.

minormoderate1520253003/1103/1203/1303/14
Minor stage
23 ft
Moderate stage
30 ft
Major stage
34 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 11468000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

130 
WGUS66 KEKA 112326
FFAEKA
URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE EUREKA, CA
326 PM PST FRI MAR 11 2016

...The National Weather Service in Eureka has issued a flood watch 
for the following rivers in California...

  Navarro River At Navarro affecting Mendocino County 

Light to occasionally moderate rain associated with two weather
systems this weekend may result in flooding on the Navarro River by Sunday
evening. The first affects Mendocino County Saturday morning and the second
Sunday morning. The expected rainfall amounts over the weekend are expected
to range from 2 to 4 inches.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO OR YOUR
LOCAL TV OR RADIO STATIONS.

Residents and those with interests near the river should monitor 
rising water levels and be prepared for possible flood warnings.

&&

CAC045-121126-
/O.NEW.KEKA.FL.A.0006.160314T0400Z-160314T1532Z/
/NVRC1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
326 PM PST FRI MAR 11 2016

 The National Weather Service in Eureka has issued
* Flood Watch for 
  the Navarro River At Navarro.
* from Sunday evening to Monday morning.
* AT  2:15 PM Friday the stage was 14.1 feet.
* Minor flooding is possible. 
* Flood Stage is 23.0 feet.
* FORECAST...Flood Stage may be reached by 9:00 PM Sunday evening. 
* This river is forecast to fluctuate near 14 feet thru late 
  tomorrow morning. Then expected to rise above flood stage late Sunday
  evening. Then forecast to crest near 25 feet. Then forecast to fall
  below flood stage of 23 feet early Monday morning.  
 
$$
4 follow-up statements
958 
WGUS66 KEKA 121723
FFAEKA
URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE EUREKA, CA
923 AM PST SAT MAR 12 2016

...The flood watch continues for the following river in 
California...
  Navarro River At Navarro affecting Mendocino County 

Light to occasionally moderate rain for today and Sunday may result
in flooding on the Navarro River by Sunday evening. 2 to 3
inches of rain are forecast for the remainder of today through
Sunday evening. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO OR YOUR
LOCAL TV OR RADIO STATIONS.

Residents and those with interests near the river should monitor 
rising water levels and be prepared for possible flood warnings.

&&

CAC045-140523-
/O.CON.KEKA.FL.A.0006.160314T0210Z-160314T1532Z/
/NVRC1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
923 AM PST SAT MAR 12 2016

 The Flood Watch continues for
  the Navarro River At Navarro
* from Sunday evening to Monday morning.
* AT  8:15 AM Saturday the stage was 14.2 feet.
* Minor flooding is possible. 
* Flood Stage is 23.0 feet.
* FORECAST...Flood Stage may be reached by 8:00 PM Sunday evening.
* This river is forecast to fluctuate near 14 feet thru late this 
  morning. Then expected to rise above flood stage tomorrow evening then
  forecast to crest near 25.0 FT near 11:00 PM Sunday night. Then
  forecast to fall below flood stage Monday morning.

$$
338 
WGUS66 KEKA 122226
FFAEKA
URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE EUREKA, CA
226 PM PST SAT MAR 12 2016

...The flood watch continues for the following rivers in 
California...
  Navarro River At Navarro affecting Mendocino County 

Light to moderate rain for tonight and Sunday may result
in flooding on the Navarro River by Sunday evening. 2 to 3
inches of rain are forecast for the remainder of this
afternoon through Sunday evening. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO OR YOUR
LOCAL TV OR RADIO STATIONS.

Residents and those with interests near the river should monitor 
rising water levels and be prepared for possible flood warnings.

&&

CAC045-131026-
/O.CON.KEKA.FL.A.0006.160313T2103Z-160314T1532Z/
/NVRC1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
226 PM PST SAT MAR 12 2016

  The Flood Watch continues for the Navarro River At Navarro
* From Sunday afternoon to Monday morning.
* AT 1:00 PM Saturday the stage WAS 14.0 feet.
* Minor flooding is possible. 
* Flood Stage is 23.0 feet.
* FORECAST...Flood Stage may be reached by 3 PM sunday.
* This river is expected to rise above flood stage of 23.0 FT 
  tomorrow afternoon then forecast to crest near 27.5 FT tomorrow 
  evening. The river is forecast to fall below flood stage of
  23.0 FT early Monday morning and will continue to recede to near
  12.0 FT Tuesday afternoon.

$$
316 
WGUS66 KEKA 131019
FFAEKA
URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE EUREKA, CA
319 AM PDT SUN MAR 13 2016

...The flood watch continues for the following rivers in 
California...
  Navarro River At Navarro affecting Mendocino County 

Light to moderate rain through Sunday may result in flooding 
on the Navarro River by Sunday evening. 2 to 3 inches of rain 
is forecast through Sunday evening. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO OR YOUR
LOCAL TV OR RADIO STATIONS.

Residents and those with interests near the river should monitor 
rising water levels and be prepared for possible flood warnings.

&&

CAC045-132219-
/O.CON.KEKA.FL.A.0006.160313T2103Z-160314T1532Z/
/NVRC1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
319 AM PDT SUN MAR 13 2016

 the Flood Watch continues for
  the Navarro River At Navarro
* from this afternoon to Monday morning.
* At 1:15 AM Sunday the stage was 17.6 feet.
* Minor flooding is possible. 
* Flood Stage is 23 feet.
* FORECAST...Flood Stage may be reached by 3 PM Sunday.
* This river is expected to rise above flood stage of 23 FT 
  this afternoon then forecast to crest near 27.5 FT this 
  evening. The river is forecast to fall below flood stage of
  23 FT early Monday morning and will continue to recede to near
  12 FT Tuesday afternoon.

$$
857 
WGUS66 KEKA 131602
FFAEKA
URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE EUREKA, CA
902 AM PDT SUN MAR 13 2016

...The flood watch is cancelled for the following river in 
California...
 
  Navarro River At Navarro affecting Mendocino County
 
  and has been replaced by a flood warning.


&&

CAC045-131632-
/O.CAN.KEKA.FL.A.0006.160313T2021Z-160314T1532Z/
/NVRC1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
902 AM PDT SUN MAR 13 2016

The Flood Watch is cancelled for
  the Navarro River At Navarro
  and replaced by a Flood Warning.



$$

What forecasters said that day

The local office's own words before this river flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this river flood watch went out at Mar 11, 5:43 AM PST, 9 hours 43 minutes earlier.

Area forecast discussion, Mar 11, 5:43 AM PST, 9 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
543 AM PST FRI MAR 11 2016

.SYNOPSIS...PERIODS OF RAIN WILL PERSIST THROUGH THE WEEKEND INTO
EARLY NEXT WEEK. A DRYING TREND WILL BEGIN ON TUESDAY WITH
TEMPERATURES WARMING MID NEXT WEEK.

&&

.SHORT TERM...AN ATMOSPHERIC RIVER CONTINUES TO TARGET SONOMA
COUNTY EARLY THIS MORNING. SOME LIGHT RAIN HAS FALLEN ACROSS
NORTHWEST CALIFORNIA BUT THE HEAVIEST RAINFALL HAS REMAINED JUST
SOUTH OF THE AREA DESPITE EXCELLENT UPPER LEVEL DYNAMICS OVER THE
REGION. RAINFALL OVER THE LAST 6 HOURS IS APPROXIMATELY 20 PERCENT
OF WHAT WAS PREDICTED IN THAT SAME TIME PERIOD IN MENDOCINO
COUNTY. THUS RIVER FORECASTS IN MENDOCINO COUNTY ARE LIKELY OVER
DONE AND WILL NEED ADJUSTED DOWN WITH THE COMING RIVER FORECAST
UPDATE AT 9 AM. AREAS OF LIGHT TO MODERATE RAIN WILL PERSIST TODAY
AS A LOW PRESSURE SYSTEM OFF THE COAST MOVES NORTHEAST THROUGH
NORTHWEST CALIFORNIA AND WEAKENS. SOUTHEASTERLY WINDS THIS MORNING
HAVE BEEN STRONG ON RIDGE TOPS OF HUMBOLDT COUNTY AND A WIND
ADVISORY HAS BEEN ISSUED THROUGH NOON TODAY. WINDS WILL DECREASE
AND TURN WESTERLY THIS AFTERNOON...THOUGH SOME GUSTY CONDITIONS
MAY REDEVELOP ALONG THE MENDOCINO COAST FOR A FEW HOURS INTO THE
EVENING.

SATELLITE INDICATES THE NEXT STORM SYSTEM FOR SATURDAY HAS
DEVELOPED AND IS RIGHT ON THE HEALS OF THE STORM SYSTEM BRINGING
OUR RAIN TODAY. SOUTHERLY WINDS WILL REDEVELOP FRIDAY NIGHT INTO
SATURDAY MORNING WITH GUSTS APPROACHING ADVISORY LEVELS ON THE
EXPOSED RIDGES OF HUMBOLDT AND DEL NORTE COUNTIES. A BAND OF RAIN
IN ADVANCE OF AND WITH A COLD FRONT WILL QUICKLY PASS THROUGH THE
ENTIRE REGION SATURDAY FOLLOWED BY ONSHORE WESTERLY FLOW IN ITS
WAKE. THE ONSHORE FLOW WILL ALLOW SHOWERS TO PERSIST THROUGH
SATURDAY NIGHT TO BE FOLLOWED AGAIN BY ANOTHER COLD FRONT WITH A
ROUND OF HEAVY PRECIPITATION ON SUNDAY. TOTAL PRECIPITATION OVER
THE WEEKEND WILL AVERAGE FROM 2 TO 4 INCHES ACROSS THE REGION WITH
LOCALLY HIGHER AMOUNTS TO NEAR 7 INCHES IN THE MOUNTAINS OF DEL
NORTE...HUMBOLDT... AND NORTHERN MENDOCINO COUNTIES. THIS RAIN
WILL FALL ON SATURATED GROUND WHICH WILL ALLOW MAIN STEM RIVERS
AND SMALLER CREEKS/STREAMS TO RISE. THERE IS HIGH CONFIDENCE IN
SMALL STREAM FLOODING OVER THE WEEKEND AND AN AREAL FLOOD WATCH
WILL LIKELY BE NEEDED...ESPECIALLY FOR DEL NORTE AND HUMBOLDT
COUNTIES. RAIN WILL DECREASE TO SHOWERS ON MONDAY AS THE SUNDAY
COLD FRONT MOVES INLAND. SNOW LEVELS WILL FALL BEHIND THE COLD
FRONT TO NEAR 3000 FEET AND WINTER WEATHER ADVISORIES COULD BE
REQUIRED. OTHERWISE SNOW LEVELS WILL GENERALLY REMAIN ABOVE 4000
FEET THIS WEEKEND LIMITING IMPACTS FROM SNOW ACCUMULATION.

.LONG TERM (TUESDAY THROUGH THURSDAY)...LITTLE HAS CHANGED IN THE
EXTENDED FORECAST AS MODELS REMAIN ON TRACK WITH UPPER LEVEL RIDGING
MOVING OVER THE WESTERN UNITED STATES. THIS MEANS MOSTLY DRY WEATHER
AND NEAR TO SLIGHTLY ABOVE NORMAL DAY TIME TEMPERATURES EXPECTED FOR
THE MIDDLE OF NEXT WEEK. THE 5-WAVE MODEL SUGGESTS THE DEVELOPMENT
OF SPLIT FLOW WITH A SHORTWAVE MOVING SOUTH OF THE RIDGE. THIS COULD
BRING ENHANCED EASTERLY FLOW THURSDAY AND FRIDAY WITH WARMER
TEMPERATURES ALONG COASTAL AREAS. THE NEXT OPPORTUNITY FOR RAIN
WON'T BE TILL LATE NEXT WEEK BUT THERE IS STILL DISPARITY BETWEEN
THE LONG RANGE MODELS AT THIS TIME. STAY TUNED. KML

&&

.AVIATION...SCATTERED SHOWERS TODAY WILL BRING PERIODS OF MVFR OR
EVEN IFR CEILINGS AND VISIBILITIES ACROSS THE ENTIRE REGION. THE
BEST CHANCES FOR LOWER CEILINGS WILL BE ACROSS THE INTERIOR WHERE
CLOUDS MAY BECOME TRAPPED IN VALLEY LOCATIONS. OTHERWISE VFR WILL
LIKELY PREVAIL AT THE COAST. WINDS WILL BE VARIABLE TODAY AND
GUSTY AT TIMES AS SOUTHERLY WINDS BECOME WESTERLY BEHIND A COLD
FRONT AND THEN QUICKLY SOUTHERLY AGAIN THIS EVENING AS ANOTHER
FRONT PUSHES TOWARD THE COAST.

&&

.MARINE...THE WEATHER PATTERN REMAINS ACTIVE THROUGH THE WEEKEND AND
AND EARLY NEXT WEEK AS MULTIPLE APPROACHING SYSTEMS INCREASE SOUTH
WINDS AND HIKE UP STEEP WAVES. THE NEXT LOW WILL SHIFT ACROSS THE
WATERS THROUGH THE LATE MORNING HOURS. WINDS WILL QUICKLY TURN TO
THE NORTH BEHIND THE FRONTAL BOUNDARY TONIGHT BEFORE SOUTH WINDS
RAMP UP AGAIN EARLY SATURDAY MORNING. THE SYSTEM ON SATURDAY MORNING
WILL BE A QUICK HITTER BRINGING A FEW HOURS OF GALES MOSTLY
OFFSHORE. WAS CONSIDERING ISSUING A GALE WARNING BUT THOUGHT IT BEST
TO WAIT AND SEE TODAY'S MODEL RUNS BEFORE PULLING THE TRIGGER.
EXPECT A REPEAT EARLY SUNDAY THEN BUILDING HIGH PRESSURE WILL NOSE
OVER THE REGION PUSHING ANY ADDITIONAL SYSTEMS TO OUR NORTH.
OTHERWISE WESTERLY SWELLS WILL CONTINUE TO IMPACT THE COASTAL WATERS
TODAY AND SATURDAY. THE LARGEST OF THE WAVE SYSTEMS WILL PEAK ON
SUNDAY BRINGING NEARLY 20 FT SEAS. ENP SUGGESTS THIS WILL BRING THE
POTENTIAL FOR A HIGH SURF ADVISORY ON SUNDAY BUT OVER THE PAST WEEK
OR SO MODELS HAVE BEEN BACKING OFF ON LARGE PREDICTED SWELLS A FEW
DAYS OUT. I WOULD LIKE MY CONFIDENCE TO INCREASE A LITTLE MORE
BEFORE ISSUING AN ADVISORY SO WILL WAIT TO SEE THE NEXT MODEL
OUTPUT. KML

&&

.HYDROLOGY...THERE REMAINS A CHANCE FOR PERIODS OF HEAVY RAIN
THIS MORNING IN MENDOCINO COUNTY WHICH COULD RESULT IN URBAN OR
SMALL STREAM FLOODING...BUT OPPORTUNITIES FOR HEAVY RAIN ARE
RAPIDLY DECREASING AS THE CORE OF THE MOISTURE FROM THE
ATMOSPHERIC RIVER PUSHES INLAND. IN ADDITION...FLOODING ON THE
NAVARRO AND RUSSIAN IS LOOKING LESS SIGNIFICANT AS RAINFALL WAS
LESS THAN FORECAST OVER THE LAST 6 HOURS DESPITE EXCELLENT UPPER
LEVEL DYNAMICS. A NEW RIVER FORECAST WILL BE OUT BY 9 AM.

THERE IS HIGHER CONFIDENCE IN BOUTS OF HEAVY RAIN THIS
WEEKEND AS TWO STORM SYSTEMS MOVE THROUGH THE REGION WITH RAIN
FALLING ON SATURATED GROUND. THE BEST CHANCE FOR SMALL STREAM AND
LOCALIZED URBAN FLOODING WILL BE IN DEL NORTE...HUMBOLDT AND
NORTHERN MENDOCINO COUNTIES. AN AREAL FLOOD WATCH HAS BEEN ISSUED
FOR THE ENTIRE FORECAST AREA SATURDAY THROUGH SUNDAY NIGHT. MAIN
STEM RIVER FLOODING IS LESS LIKELY BUT STILL POSSIBLE. STAY TUNED
FOR UPDATES.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
     FLOOD WATCH FROM LATE TONIGHT THROUGH LATE SUNDAY NIGHT FOR
     CAZ001-003-004.

     WIND ADVISORY UNTIL NOON PST TODAY FOR CAZ003.

     FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR CAZ002-076.

NORTHWEST CALIFORNIA COASTAL WATERS...
     SMALL CRAFT ADVISORY UNTIL 3 PM PDT SUNDAY FOR PZZ470-475.

     SMALL CRAFT ADVISORY UNTIL 3 PM PST THIS AFTERNOON FOR PZZ455.

     SMALL CRAFT ADVISORY UNTIL 9 AM PST THIS MORNING FOR PZZ450.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA

FOR FORECAST ZONE INFORMATION
SEE FORECAST ZONE MAP ONLINE:
HTTP://WWW.WEATHER.GOV/EUREKA/ZONEMAP.PNG
Hazardous weather outlook, Mar 11, 3:02 PM PST, 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
302 PM PST FRI MAR 11 2016

CAZ002-076-122315-
MENDOCINO COAST-MENDOCINO INTERIOR-
302 PM PST FRI MAR 11 2016

...FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE SUNDAY
NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FLOOD WATCH IS IN EFFECT FROM SATURDAY MORNING THROUGH LATE
SUNDAY NIGHT. A PERIOD OF HEAVY RAIN IS EXPECTED LATE TONIGHT
INTO SATURDAY MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A FLOOD WATCH IS IN EFFECT THROUGH SUNDAY NIGHT. MULTIPLE STORM
SYSTEMS THIS WEEKEND WILL BRING CONTINUED WET CONDITIONS. RAIN
FALLING ON ALREADY SATURATED GROUND WILL ALLOW SMALL STREAMS AND
CREEKS TO RISE. URBAN AND SMALL STREAM FLOODING WILL BE POSSIBLE
THROUGH THE WEEKEND.

HIGH SURF WILL BE POSSIBLE ON SUNDAY ALONG THE MENDOCINO COAST.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ003-122315-
NORTH COAST INTERIOR-
302 PM PST FRI MAR 11 2016

...WIND ADVISORY IN EFFECT FROM 2 AM TO 10 AM PST SATURDAY...
...FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE SUNDAY
NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A WIND ADVISORY IS CURRENTLY IN EFFECT FROM LATE TONIGHT THROUGH
EARLY SATURDAY MORNING.

A FLOOD WATCH IS CURRENTLY IN EFFECT LATE TONIGHT THROUGH SUNDAY
NIGHT. A PERIOD OF HEAVY RAIN IS EXPECTED LATE TONIGHT INTO
SATURDAY MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A WIND ADVISORY IS CURRENTLY IN EFFECT. A FLOOD WATCH IS
CURRENTLY IN EFFECT.

A FLOOD WATCH IS IN EFFECT THROUGH SUNDAY NIGHT. MULTIPLE STORM
SYSTEMS THIS WEEKEND WILL BRING CONTINUED WET CONDITIONS. RAIN
FALLING ON ALREADY SATURATED GROUND WILL ALLOW SMALL STREAMS AND
CREEKS TO RISE. URBAN AND SMALL STREAM FLOODING WILL BE POSSIBLE
THROUGH THE WEEKEND.

STRONG SOUTH WIND GUSTS ON EXPOSED RIDGES WILL BE POSSIBLE
SUNDAY MORNING MORNING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ001-122315-
REDWOOD COAST-
302 PM PST FRI MAR 11 2016

...FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE SUNDAY
NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FLOOD WATCH IS CURRENTLY IN EFFECT FOR LATE TONIGHT THROUGH
SUNDAY NIGHT. A PERIOD OF HEAVY RAIN IS EXPECTED LATE TONIGHT
INTO SATURDAY MORNING.

GUSTY WINDS TO 40 MPH ARE EXPECTED LATE TONIGHT ALONG THE COAST.

PERSISTENT SOUTHERLY HAVE ELEVATED WATER LEVELS IN THE BAY 1 TO
1.3 FT ABOVE ASTRONOMICAL TIDES. THIS MAY BRING TIDES TO AROUND
8.6 FEET AT HIGH TIDE OVERNIGHT WHICH MAY CAUSE MINOR FLOODING
AROUND HUMBOLDT BAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A FLOOD WATCH IS IN EFFECT THROUGH LATE SUNDAY NIGHT. MULTIPLE
STORM SYSTEMS THIS WEEKEND WILL BRING CONTINUED WET CONDITIONS.
RAIN FALLING ON ALREADY SATURATED GROUND WILL ALLOW SMALL STREAMS
AND CREEKS TO RISE. URBAN AND SMALL STREAM FLOODING WILL BE
POSSIBLE THROUGH THE WEEKEND.

GUSTY SOUTH WINDS WILL BE POSSIBLE ALONG THE IMMEDIATE COAST
SATURDAY MORNING.

HIGH SURF WILL BE POSSIBLE ON SUNDAY ALONG THE REDWOOD COAST.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ004-122315-
UPPER TRINITY RIVER-
302 PM PST FRI MAR 11 2016

...FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE SUNDAY
NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FLOOD WATCH IS CURRENTLY IN EFFECT. A PERIOD OF HEAVY RAIN IS
EXPECTED LATE TONIGHT INTO SATURDAY MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A FLOOD WATCH IS CURRENTLY IN EFFECT THROUGH SUNDAY NIGHT. A WET
WEATHER PATTERN WILL CONTINUE THROUGH EARLY NEXT WEEK. PERIODS OF
HEAVY RAIN WITH BRING THE POTENTIAL FOR SMALL STREAM FLOODING.
SNOW LEVELS WILL REMAIN GENERALLY AT 4000 FEET OR HIGHER THROUGH
THE WEEKEND...BUT MAY FALL TO AROUND 3000 FEET BY EARLY MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 5:21 AM PSTWind AdvisoryEKA7 hr
Mar 11, 3:40 PM PSTGale WatchEKA18 hr
Mar 11, 3:40 PM PSTSmall Craft AdvisoryEKA4 days
Mar 11, 3:47 PM PSTFlood WatchEKA22 hr
Mar 11, 3:50 PM PSTWind AdvisoryEKA18 hr

Nearby

River Flood Watches in California, 2016Every river flood watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.